Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 890503, 6 pages
http://dx.doi.org/10.1155/2014/890503
Research Article

Global Existence of Solution for Cauchy Problem of Two-Dimensional Boussinesq-Type Equation

1Department of Mathematics, Henan University of Technology, Zhengzhou 450001, China
2School of Foreign Languages, Huazhong University of Science and Technology, Wuhan 430074, China

Received 13 January 2014; Accepted 20 February 2014; Published 27 March 2014

Academic Editors: R. I. Avery and O. H. Miyagaki

Copyright © 2014 Qingying Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. I. Christov, “An energy-consistent dispersive shallow-water model,” Wave Motion, vol. 34, no. 2, pp. 161–174, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. A. M. Samsonov and E. V. Sokurinskaya, “Energy exchange between nonlinear waves in elastic waveguides and external media,” in Nonlinear Waves in Active Media, pp. 99–104, Springer, Berlin, Germany, 1989. View at Google Scholar
  3. A. M. Samsonov, “Nonlinear strain waves in elastic waveguide,” in Nonlinear Waves in Solids, A. Jeffrey and J. Engelbrecht, Eds., vol. 341 of CISM Courses and Lectures, Springer, Wien, Austria, 1994. View at Google Scholar
  4. J. L. Bona and R. L. Sachs, “Global existence of smooth solutions and stability of solitary waves for a generalized Boussinesq equation,” Communications in Mathematical Physics, vol. 118, no. 1, pp. 15–29, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. S. K. Turitsyn, “Blow-up in the Boussinesq equation,” Physical Review E, vol. 47, no. 2, pp. R796–R799, 1993. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. Liu and R. Xu, “Global existence and blow up of solutions for Cauchy problem of generalized Boussinesq equation,” Physica D, vol. 237, no. 6, pp. 721–731, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. G. Chen, Y. Wang, and S. Wang, “Initial boundary value problem of the generalized cubic double dispersion equation,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 563–577, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. S. Wang and G. Chen, “Cauchy problem of the generalized double dispersion equation,” Nonlinear Analysis: Theory, Methods and Applications, vol. 64, no. 1, pp. 159–173, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. Y. Liu and R. Xu, “Potential well method for Cauchy problem of generalized double dispersion equations,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1169–1187, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. Y. Liu and R. Xu, “Potential well method for initial boundary value problem of the generalized double dispersion equations,” Communications on Pure and Applied Analysis, vol. 7, no. 1, pp. 63–81, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. N. Polat and A. Ertaş, “Existence and blow-up of solution of Cauchy problem for the generalized damped multidimensional Boussinesq equation,” Journal of Mathematical Analysis and Applications, vol. 349, no. 1, pp. 10–20, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. N. Polat and E. Pişkin, “Asymptotic behavior of a solution of the Cauchy problem for the generalized damped multidimensional Boussinesq equation,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1871–1874, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. R. Xu, Y. Liu, and B. Liu, “The Cauchy problem for a class of the multidimensional Boussinesq-type equation,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 6, pp. 2425–2437, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. R. Xu, Y. Liu, and T. Yu, “Global existence of solution for Cauchy problem of multidimensional generalized double dispersion equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 10, pp. 4977–4983, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. R. Xu and Y. Liu, “Global existence and nonexistence of solution for Cauchy problem of multidimensional double dispersion equations,” Journal of Mathematical Analysis and Applications, vol. 359, no. 2, pp. 739–751, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. S. Wang and F. Da, “On the asymptotic behavior of soloution for the generalized double dispersion equation,” Applicable Analysis, vol. 92, no. 6, pp. 1179–1193, 2013. View at Publisher · View at Google Scholar
  17. N. Kutev, N. Kolkovska, and M. Dimova, “Global existence of Cauchy problem for Boussinesq paradigm equation,” Computers and Mathematics with Applications, vol. 65, no. 3, pp. 500–511, 2013. View at Publisher · View at Google Scholar
  18. T. F. Ma and J. A. Soriano, “On weak solutions for an evolution equation with exponential nonlinearities,” Nonlinear Analysis: Theory, Methods and Applications, vol. 37, no. 8, pp. 1029–1038, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. C. O. Alves and M. M. Cavalcanti, “On existence, uniform decay rates and blow up for solutions of the 2-D wave equation with exponential source,” Calculus of Variations and Partial Differential Equations, vol. 34, no. 3, pp. 377–411, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. J. Moser, “A sharp form of an inequality by N.Trudinger,” Indiana University Mathematics Journal, vol. 20, pp. 1077–1092, 1971. View at Google Scholar
  21. N. S. Trudinger, “On Imbeddings into Orlicz spaces and some applications,” Journal of Mathematics and Mechanics, vol. 17, pp. 473–483, 1967. View at Google Scholar · View at Zentralblatt MATH
  22. A. Ambrosetti and P. H. Rabinowitz, “Dual variational methods in critical point theory and applications,” Journal of Functional Analysis, vol. 14, no. 4, pp. 349–381, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. D. Cao, “Nontrivial solution of semilinear elliptic equations with critical exponent in R,” Communications in Partial Differential Equations, vol. 17, no. 3-4, pp. 407–435, 1992. View at Publisher · View at Google Scholar
  24. J. M. B. do Ó, “N-Laplacian equations in N with critical growth,” Abstract and Applied Analysis, vol. 2, no. 3-4, pp. 301–315, 1997. View at Publisher · View at Google Scholar
  25. J. L. Lions, Quelques Methodes de Resolution des Problemes aux Limites Nonlieaires, Dunod-Gauthier Villars, Paris, France, 1969.